# SDR SWAA010977

- Difficulty date: March 29, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 57,153 hours, 61,057 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Loose
- Location: Elevator
- Component: Pcu
- Component part number: 6544761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT ELEVATOR PCU UPPER ATTACH BEARING LOOSE.  REMOVED AND REPLACED ELEVATOR PCU PER MM.
